# SDR RRXA010051

- Difficulty date: June 13, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 84,759 hours, 28,403 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/OS GYRO FAILED ON CLIMB IN BOTH NORMAL AND AUX POSITION.   REPLACED EXISTING HARNESS IAW 34-2-2 WITH NEW WIRE F/R50-119 FORWARD OF FO'S PANEL BACK TO R50-61 RADIO RACK SHELF NR 3 OPERATIONAL CK I/A/W DC8 M.M CHAP  34-25-0 (CK GOOD)
